I just wanted to ask if anyone can tell me how long side effects such as stomach ache and nausea will last while taking wellabutrin? I have been on it for 3 weeks and feel terrible. I am not as tired as I was on Paxil but I think being tired might be better than what I am feeling right now! Anyone have these side effects??
I am currently taking 150mg of Wellbutrin XL once a day. I have been taking it for over a year and have had great results with this medication. I have not had any stomach pain when I first started taking it. I would talk to your doctor and see what he says. If its going on this long and not subsiding, I would ask; Are there any other medications I am taking that when combined with the Wellbutrin would cause this? What was the reason for switching from Paxil to Wellbutrin? Could there have been another underlying undetected G.I malady? Take your time and let me know ok? Thank you for asking such a great question.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 19 Feb 2012 • 12 answers
Posted 18 Mar 2012 • 10 answers
Posted 16 Mar 2013 • 4 answers
Posted 21 Nov 2016 • 1 answer